Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homology of $E_{n}$ ring spectra and iterated $\mathit{THH}$

Maria Basterra and Michael A Mandell

Algebraic & Geometric Topology 11 (2011) 939–981
Abstract

We describe an iterable construction of THH for an En ring spectrum. The reduced version is an iterable bar construction and its nth iterate gives a model for the shifted cotangent complex at the augmentation, representing reduced topological Quillen homology of an augmented En algebra.

Keywords
$THH$, bar construction, $E_{n}$ ring spectrum, Quillen homology
Mathematical Subject Classification 2000
Primary: 55P43
Secondary: 55P48
References
Publication
Received: 2 August 2010
Revised: 29 December 2010
Accepted: 7 January 2011
Published: 25 March 2011
Authors
Maria Basterra
Department of Mathematics
University of New Hampshire
Durham, NH
USA
Michael A Mandell
Department of Mathematics
Indiana University
Bloomington, IN
USA